# SDR AALA20001469

- Difficulty date: September 7, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT 20J BAD.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP FROM 20J TO 21J.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
